# SDR DALA2015062203892

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON RT WINDOW BELT BETWEEN STA Y= 655-674 FWD WAS REPAIRED ON UPPER CORNER: WITH DIMENTIONS AS FOLLOWS (UT) WAS ACCOMPLISHED IAW NDT-SPM PART 4, 04-00-078 PAR 5 FIG 3, STA Y=655-674 RT, PLACE FWD UPPER CORNER, ORIGINAL THICKNESS 0.120, REMAINING THICKNESS 0.118.  THESE ARE IN ZONE 1 AND CRITICAL. STA Y=655-674 RT, PLACE UPPER EDGE, ORIGINAL THICKNESS 0.110,  REMAINING THICKNESS 0.104, ZONE THEREFORE THESE ARE WITHIN LIMITS IAW SRM 53-05, FIG 111 AND ER/A 536452-14, REV.
